# SDR 2007FA0000619

- Difficulty date: July 17, 2007
- Submitted: July 17, 2007
- Operation: General aviation
- Aircraft: N2048H
- Make and model: Univar 415C
- Aircraft serial: 2671
- Aircraft time: 2,500 hours
- Engine: Cont A75*
- System (JASC): 5714 · Wing, Center Box
- Part: Skin
- Part number: F13147LR
- Condition: Corroded
- Location: Center Wing
- Part time: 2,500 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(5) MISSING AN426-3 RIVET HEADS ON LOWER CENTER SECTION SKINS PN F13147-L/-R PROMPTED INSPECTION HOLE INSTALLATION IAW SB-31 FOR REPAIR ACCESS. LIGHT SURFACE CORROSION WAS FOUND ON LOWER SKINS AND STIFFENERS. BOTH SIDES WERE CLEANED AND TREATED FOR CORROSION.  DURING CLEANING FOUND A 2 INCH SKIN CRACK IN AFT SECTION OF F13147-L AND A .5 INCH CRACK AT THE LOWER FWD TAB OF RIB PN F13016L, BOTH REPAIRED IAW AC 43.13-1B GUIDELINES. FUEL TANKS WERE REMOVED IAW SB-31 REQUIREMENTS AND 4 SMALL PATCHES OF LIGHT SURFACE CORROSION WERE FOUND ON THE RT OB END OF FWD FACE OF MAIN SPAR. CORROSION CLEANED AND TREATED. INSPECTION HOLE INSTALLATION ALLOWS MUCH BETTER VISUAL ACCESS FOR THE INSPECTION OF THE CENTER SECTION THAN W
